# SDR 2020FA0000282

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: General aviation
- Aircraft: N7183K
- Make and model: Piper PA-30
- Aircraft serial: 30207
- Aircraft time: 3,000 hours, 2,000 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2705300
- Part serial: 263572
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,000 hours, 2,000 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT MAIN STRUT CRACKED AT THE AFT WEB AT THE HOLE DRILLED FOR THE SQUAT SWITCH BRACKETRY ATTACHMENT TO THE STRUT. THERE WAS FLUID AND NITROGEN (AIR) LEAKAGE THROUGH THE CRACK.
